# SDR DALA2024103010516

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 115,235 hours, 17,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 195 EMERG LIGHTS AT ROW 49AB TO 54AB INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY PACK @ M9010. CHECKS OK. REF B767- 300ER AMM 33-51. (6399150)
